# SDR DL76G070202

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 24,557 hours, 3,589 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2828001009
- Part serial: 3581
- Condition: Malfunctioned
- Location: Lt I/B Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT WITH A/P ON NOTICED CONTROL WHEEL DEFECTED 2 DEGREES RIGHT WITH A/P OFF RUDDER TRIM PLACED 7 DEGREES RIGHT TO CENTER WHEEL.  REMOVED LEFT INBD AIL PCA OUTBD PCA LT SYS OK TO INSTALL PCA S/N 3666. INSTALLED LEFT INBD AIL OUTBD PCA INSTALLATION OK.  ADJ TEST OK. SAFTY AND SECURITY CHECK OK RII INSPECTIONS C/W MM 27-11-48 FOR REMOVAL AND INSTALLATION OF LT I/B AILERON PCA.
